# SDR CALA9800351

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bolt
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BOLT BROKEN AT REAR SPAR LOWER SIDE ON REAR SPAR TO FUEL TANK ON RT WING OUTBOARD SUPPORT INBOARD AILERON.  THE RT ASSEMBLY STUDS WERE REMOVED AND REPLACED AND LEAK AND OPERATIONAL CHECKS WERE GOOD IAW MM 57-41-01.
